# SDR ASAA2021042034624

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 51,931 hours, 15,502 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Inoperative
- Location: Mode Control
- Part time: 65,885 hours, 28,290 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 LIGHT ON MCP DOES NOT ILLUMINATE WHEN TESTED. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL IAW B737-800 AMM 22-11-34-000-801 AND AMM 22-11-34-400-801, MODE CONTROL PANEL INSTALLATION TEST PASSES IAW AMM 22-11-34-740-801. LLM MAINTENANCE TEST PASSES IAW AMM 22-11-34/501 - LRU REPLACEMENT TEST FOR MCP BITE TEST GROUP #32 AND DOING LAND VERIFY TEST BITE GROUP #49 AMM 22-11-00/201. AIRCRAFT IS CAT III AUTOLAND AND HGS QUALIFIED.
